# SDR SIMA20221130002

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 43,850 hours, 39,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND MAIN DOOR OVERHEAD EMERGENCY LIGHT INOP-C/A-RAR MAIN-DOOR EMERGENCY-LIGHT LAMP IAW EMB-145 AMM 33-50-06
